# SDR SIMA1922

- Difficulty date: July 10, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N605RR
- Make and model: Emb EMB-145
- Aircraft serial: 145059
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 45019690
- Part serial: SPE974066
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GRR - FLT 3531 - AFTER LANDING APU SELECTED ON FOLLOWED BY LAV SMOKE INDICATION WITH A STRANGE SMELL IN CABIN AND COCKPIT AND COCKPIT WINDOWS FOGGED UP.  PUT ON MEL.  REMOVED AND REPLACED APU ASSY IAW AMM.  OPS CHECK GOOD.  (M)
